Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation between sum and intersection of Banach spaces
1986 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 47, no 1, 42-53 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1986. Vol. 47, no 1, 42-53 p.
Research subject
URN: urn:nbn:se:ltu:diva-11081Local ID: 9fde3e70-03e5-11de-802a-000ea68e967bOAI: diva2:984030
Uppr├Ąttat; 1986; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(554 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 554 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Journal of Approximation Theory

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link